# SDR SWIA2020011447668

- Difficulty date: December 22, 2019
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N128SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000445
- Aircraft time: 14,592 hours, 7,957 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Condition: Chafed
- Location: Pylon Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT PYLON FAIRING FRAME 1 INBD PIP PIN ATTACH POINT HAT BUSHING MIGRATED OUT. (C-CHECK) RO 1/11/2020  REMOVED AND REPLACED R/H AFT PYLON FAIRING FRAME 1 REF EMB SRM.
